Simple jQuery Dropdowns
Please use this identifier to cite or link to this item: http://repository.li.mahidol.ac.th/dspace/handle/123456789/16643
Title: Schatten's theorems on functionally defined schur algebras
Authors: Pachara Chaisuriya
Sing Cheong Ong
Mahidol University
Central Michigan University
Keywords: Mathematics
Issue Date: 13-Sep-2005
Citation: International Journal of Mathematics and Mathematical Sciences. Vol.2005, No.14 (2005), 2175-2193
Abstract: For each triple of positive numbers p, q, r ≥ 1 and each commutative C* -algebra ℬ with identity 1 and the set s(ℬ) of states on ℬ, the set ℓr (ℬ) of all matrices A = [ajk] over ℬ such that φ [A[r]]:= [φ( ajkr)] defines a bounded operator from ℓp to ℓq for all φ ε s(ℬ) is shown to be a Banach algebra under the Schur product operation, and the norm ∥A∥ = ∥ A ∥p,q,r = sup{∥φ[A[r]]∥1/r : φ ε s(ℬ)}. Schatten's theorems about the dual of the compact operators, the trace-class operators, and the decomposition of the dual of the algebra of all bounded operators on a Hilbert space are extended to the ℓr (ℬ) setting. Copyright © 2005 Hindawi Publishing Corporation.
URI: https://www.scopus.com/inward/record.uri?partnerID=HzOxMe3b&scp=27944509232&origin=inward
http://repository.li.mahidol.ac.th/dspace/handle/123456789/16643
ISSN: 01611712
Appears in Collections:Scopus 2001-2005

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.